# SDR CALA2024121301494

- Difficulty date: December 10, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 125,002 hours, 19,209 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 26124121A
- Part serial: B3102
- Condition: Faulted
- Location: Zone 700
- Part time: 72,375 hours, 12,793 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO.7 BRAKE PACK SERIOUSLY DAMAGED, WHEEL TILTED AND NOT SITTING CORRECTLY NO 7 MAIN WHEEL REMOVED REF AMM 32-41-08-004-001.  NO 7 WHEEL FOUND WITH SERIOUS INTERNAL DAMAGE NO 7 BRAKE REMOVED REF AMM 32-41-08-004-001 INFORMATION UPDATE, ITEM FLAGGED AS SDR DUE BRAKE UNIT REMOVAL, THE #7 BRAKE UNIT TEMP SENSOR IS DISCONNECTED. CB LDG GR ANTI-SKID 3-7 (C32) PULLED AND COLLARED. BRAKE TEMP CB (U16) IS ALSO PULLED AND COLLARED. NEW BRAKE UNIT INSTALLATION REQUIRED IAW AMM 32-41-08/401 NO.7 BRAKE UNIT REPLACED IAW AMM 32-41-08/401. ACP IDT INSPECTION FOR CORRECT INSTALATION OF #7 BRAKE ROD PER AMM 32-41-08/401.
